Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3920
Title: THE TYPICAL NUMBER OF SELF-AVOIDING WALKS ON RANDOMLY DILUTED LATTICES
Authors: VANDERZANDE, Carlo 
KOMODA, A
Issue Date: 1991
Publisher: EDITIONS PHYSIQUE
Source: EUROPHYSICS LETTERS, 14(7). p. 677-682
Abstract: We investigate the typical number of self-avoiding walks on a randomly diluted lattice using rigorous inequalities, exact enumerations of all walks, scaling and Lifshitz arguments. We determine the critical temperature of these walks as a function of occupation probability p. We find a <<transition>> in the geometry of the clusters governing the behaviour of typical walks from <<fully occupied sphere>> to <<self-avoiding walk>>-like.
Notes: VANDERZANDE, C, LIMBURGS UNIV CENTRUM,B-3590 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/3920
DOI: 10.1209/0295-5075/14/7/012
ISI #: A1991FG67100012
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

7
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

9
checked on May 21, 2022

Page view(s)

58
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.